# SDR CA080221011

- Difficulty date: February 17, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Condition: Leaking
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE, THE LOW OIL PRESSURE WARNING WAS ACTIVATED. THE CREW ELECTED TO SHUTDOWN THE ENGINE AND DIVERT THE AIRCRAFT TO AN ALTERNATE LANDING SITE. INITIAL INVESTIGATION REVEALED SIGNIFICANT EXTERNAL OIL LEAKAGE FROM THE PROPELLER OVERSPEED GOVERNOR AREA. THE COMPONENT WAS REPLACED. MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED (TC NR 20080221011)
